MathSciNet Relay Station
MathSciNet bibliographic data
MR655374 62E15 (62E20 62P20)
Anderson, T. W.; Sawa, Takamitsu Exact and approximate distributions of the maximum likelihood estimator of a slope coefficient. J. Roy. Statist. Soc. Ser. B 44 (1982), no. 1, 52–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement